MathSciNet Relay Station
MathSciNet bibliographic data
MR1361516 53C21 (58G30)
Cheeger, J.; Colding, T. H.; Minicozzi, W. P., II Linear growth harmonic functions on complete manifolds with nonnegative Ricci curvature. Geom. Funct. Anal. 5 (1995), no. 6, 948–954.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement